# SDR AWXA200200053

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION CORROSION WAS FOUND ON FRAME BS 947 BETWEEN STR 27R AND 27L. MAINTENANCE REMOVED CORROSION FROM FRAME BS 947 AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS. DAMAGED SECTION OF FRAME WAS REMOVED AND A -1 REPAIR SHEAR TIE AND FILLER WERE FABRICATED AND INSTALLED IAW B737-300 SRM 53-00-07, PG 222-224.
